Alert archive / Minnesota / Special Weather Statements in 2012

Special Weather Statement, NWS Twin Cities, MN

June 10, 2012Morrison County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Jun 10, 2012, 2:31 PM CDT for Morrison County, Minnesota. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2012, 2:31 PM CDT (19:31 UTC)
Expired
Jun 10, 2012, 3:00 PM CDT
In force
29 min
Issued by
NWS Twin Cities, MN

County Morrison County, MN

The radar

The Minneapolis radar (KMPX), 171 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 7.5 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2012-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 73 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2012-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 182 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
73 J/kg
Mixed-layer CIN
-424 J/kg
Mixed-layer LCL
1491 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
182 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

144 
WWUS83 KMPX 101931
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
231 PM CDT SUN JUN 10 2012

MNZ043-102000-
MORRISON-
231 PM CDT SUN JUN 10 2012

...THUNDERSTORMS MOVING INTO/DEVELOPING OVER MORRISON COUNTY THROUGH
300 PM CDT...

AT 229 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 5 MILES WEST OF RANDALL. THIS STORM WAS MOVING NORTHEAST
AT 45 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  CUSHING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 4629 9434 4626 9434 4623 9439 4621 9438
      4605 9458 4609 9465 4634 9461 4631 9454
      4634 9446 4634 9442
TIME...MOT...LOC 1932Z 204DEG 41KT 4613 9458

$$

JPC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 10, 1:16 PM CDT, 1 hour 15 minutes earlier.

Area forecast discussion, Jun 10, 1:16 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
116 PM CDT SUN JUN 10 2012

.UPDATE...

UPDATED TO INCLUDE 18Z AVIATION DISCUSSION BELOW.

&&

.DISCUSSION...

WATER VAPOR AND H5 ANALYSIS OVER THE CONUS THIS MORNINGS SHOWS
MAIN CLOSED UPPER LOW IS NOW CENTERED OVER SOUTHERN SASKATCHEWAN.
UPPER RIDGE AXIS THAT WAS OVERHEAD YESTERDAY HAS NOW MOVED OFF
OVER TO THE WRN GREAT LAKES...WITH ANOTHER SHARP RIDGE MOVING INTO
THE PAC NW BEHIND THE UPPER LOW. SW MID/UPPER LEVEL JETTING IS IN
PLACE ACROSS THE DAKOTAS...WITH A SHORTWAVE THAT CAME OUT OF THE
BLACK HILLS LAST NIGHT FORCING AN ELEVATED MCS ACROSS SODAK
THROUGH THE NIGHT. AT THE SFC...A DOUBLE BARRELED LOW SITS ACROSS
THE CANADIAN PRAIRIE...WITH ONE CENTER OVER CENTRAL SASKATCHEWAN
AND ANOTHER SOUTH OF WINNIPEG. A COLD FRONT TRAILS THE WINNIPEG
LOW TO THE SW...AND AT 3 AM IT STRETCHED FROM ROSEAU DOWN TO
FARGO AND CHAMBERLAIN...EVENTUALLY WORKING DOWN TO A LEE SIDE LOW
OVER ERN CO.

ALOFT...UPPER LOW WILL SLOWLY WORK ACROSS CANADA THROUGH THE FIRST
HALF OF THE WORK WEEK...DRAGGING A NEUTRALLY TILTED TROUGH ACROSS
THE UPPER MS VALLEY TONIGHT INTO MONDAY. AT THE SAME TIME...UPPER
RIDGE CURRENTLY WORKING INTO THE PAC NW WILL BE SLIDING ACROSS THE
ROCKIES...FLATTENING OUT IN THE PROCESS. IT WILL WORK ACROSS THE
NRN PLAINS WED...WITH A WEAK SHORTWAVE EMBEDDED WITHIN IT. BY THE
SECOND HALF OF NEXT WEEK...ERN CONUS RIDGE WILL RE-AMPLIFY WITH
QUASI-ZONAL FLOW SETTING UP FROM THE NRN PLAINS BACK INTO THE
PACIFIC. THERE WILL BE SEVERAL WAVES EMBEDDED WITHIN THE
FLOW...WITH THE MOST SIGNIFICANT LOOKING TO WORK ACROSS THE MPX
AREA SAT.

AT THE SFC...COLD FRONT WILL BE WORKING INTO WRN PORTIONS OF THE
MPX AREA SHORTLY AFTER 15Z...REACHING THE TWIN CITIES AROUND
00Z...AND EXITING THE EAU CLAIRE AREA AROUND 08Z TONIGHT. HIGH
PRESSURE WILL THE GRADUALLY BUILD INTO THE AREA THROUGH
TUESDAY...WITH RETURN FLOW SETTING UP IN THE WEST BY TUESDAY
NIGHT. A COLD FRONT WILL APPROACH THE AREA THURSDAY...BUT LOOKS TO
GET HELD UP NORTHWEST OF THE AREA UNTIL SATURDAY...WHEN THE STRONG
UPPER WAVE FINALLY HELPS PUSH IT A LITTLE FURTHER EAST...THOUGH
SIGNIFICANT ERN CONUS RIDGING WILL LIKELY LIMIT HOW FAR EAST IT
CAN GO.

LOTS OF POTENTIAL HAZARDS IN THE FORECAST FOR TODAY...WITH PRIMARY
CONCERN SURROUNDING SEVER POTENTIAL LATER THIS AFTERNOON/EVENING.
BUT BESIDE THE SEVERE WEATHER...WE WILL ONCE AGAIN BE SEEING
UNSEASONABLE WARM TEMPERATURES TODAY...WITH NEAR WIND ADVY SOUTH
WINDS AS WELL.

STARTING WITH CONVECTION...FIRST THING TO NOTE IS THAT THE GFS/NAM
CONTINUED TO BOTH OVER DO SFC DEWPOINTS...WHICH IN TURN IS LEADING
TO UNREALISTIC CAPE VALUES. WITH THAT SAID...BY THE AFTERNOON...
CONDITIONS IN THE WARM SECTOR WILL BE CHARACTERIZED BY TEMPERATURES
IN THE UPPER 80S/LOWER 90S WITH DEWPS BETWEEN 60 AND 65 /AS IS
CURRENTLY BEING SEEN ACROSS NEB/. THIS WILL ALLOW FOR MLCAPES TO
INCREASE TO BETWEEN 1000 AND 2000 J/KG DURING PEAK HEATING. DEEP
LAYER SHEAR WILL BE ON THE INCREASE FROM THE WEST AS UPPER JETTING
APPROACHES...BUT EAST OF THE FRONT...VALUES LOOK TO BE 40 KTS OR
LESS. THOUGH DEEP LAYER SHEAR MAY NOT BE AS GOOD UNTIL YOU GET
BEHIND THE FRONT...0-3 KM SHEAR WILL BE MUCH BETTER AS A LLJ
STREAK MOVES ACROSS MN. THE NAM HAS BEEN CONSISTENT WITH A BURST
OF 40+ KT H85 WINDS MOVING FROM WRN MN TO NE MN DURING THE
AFTERNOON...WITH 0-1 KM SHEAR INCREASING TO AROUND 30 KTS AS A
RESULT. THIS IDEA OF BETTER LOW LEVEL SHEAR WORKING ACROSS WRN MN
UP TOWARD THE ARROWHEAD DURING PEAK HEATING FITS WELL WITH WHERE
CURRENT DAY 1 OUTLOOK FROM THE SPC HAS THE ELEVATED RISK FOR HAIL.
GIVEN STRONG CAPPING AHEAD OF FRONT...EXPECT ACTIVITY TO MOVE
RIGHT ALONG WITH THE COLD FRONT...WITH ANY ACTIVITY OUT AHEAD OF
IT UNLIKELY. NMM/ARW AND MPX WRF REFLECTIVITY FORECASTS ALL SHOW
THUNDERSTORMS INITIATING ALONG THE FRONT BETWEEN 19 AND 21Z NEAR A
GRANITE FALLS TO ALEX LINE. THEY ALL QUICKLY DEVELOP THIS ACTIVITY
INTO A LINE OF THUNDERSTORMS THAT THEN APPROACHES THE I-35
CORRIDOR BETWEEN 00 AND 02Z. SEVERE WEATHER WILL BE MOST LIKELY
BETWEEN INITIATION AND 02Z. INSTABILITY IS FORECAST TO QUICKLY FALL
OFF DURING THE NIGHT...WITH A DIEING LINE OF THUNDERSTORMS
EXPECTED TO MOVE THROUGH WRN WI.

AS FOR THE SEVERE THREAT...NOT EXPECTING A SIGNIFICANT OUTBREAK
TODAY...BUT HAIL AND WIND WILL MOST LIKELY WITH THIS ACTIVITY.
THOUGH LCLS WILL BE PROHIBITIVELY HIGH EAST OF THE BOUNDARY...EVEN
THE ECMWF SHOWS LCLS DROPPING UNDER 1K FT AGL ALONG THE FRONT AND
GIVEN AMOUNT OF LOW LEVEL SHEAR EXPECTED...A FEW TORNADOES CAN NOT
BE RULED OUT AS WELL...THOUGH HAIL/WIND WILL CERTAINLY GET THE
LIONS SHARE OF ANY REPORTS WE SEE. LOOKING TO THE CIPS WARM SEASON
ANALOGS FOR SOME GUIDANCE...ONE DAY THAT HAS SHOWN UP THE LAST
COUPLE OF DAYS AS A STRONG MATCH FOR WHAT IS ANTICIPATED FOR LATER
TODAY HAS BEEN MAY 23RD OF 2007. DYNAMICALLY...SFC AND UPPER
FEATURES FOR TODAY LOOK VERY SIMILAR...THOUGH TODAYS SYSTEM WILL
BE A BIT DEEPER THAN THE ONE FROM 2007. IN ADDITION...IT WILL BE
CONSIDERABLY WARMER TODAY THAN BACK IN 2007. WITH THAT SAID...A
LINE OF THUNDERSTORMS QUICKLY DEVELOPED AHEAD OF A COLD FRONT THAT
MAY AFTERNOON...WITH NUMEROUS HAIL AND WIND REPORTS NOTED...WITH
ONE STRAY TORNADO SEEN AS WELL BEFORE THE MODE WENT LINEAR. GIVEN
TODAYS SYSTEM LOOKS A BIT STRONGER...ALONG WITH BEING WARMER AND
MORE UNSTABLE...DO NOT SEE WHY A SIMILAR PERFORMANCE IS NOT SEEN
TODAY AS WELL.

AS FOR THE OTHER HAZARDS TODAY. KALKSTEIN HEAT STRESS EQUATION
INDICATING THAT AN EXCESSIVE HEAT WARNING IS NEEDED FOR
HENNEPIN/RAMSEY COUNTIES TODAY...BASED ON LOWS LAST NIGHT STAYING
ABOVE 70...WITH HIGHS IN THE LOW 90S EXPECTED FOR TODAY. IF THE
WEATHER TODAY WERE GOING TO BE LIKE YESTERDAY...WOULD HAVE
PROBABLY CONSIDERED A HEAT WARNING...BUT WITH INCREASED CLOUD
COVER THIS AFTERNOON...ALONG WITH THUNDERSTORMS AND A BREAKING OF
THE HEAT WAVE EXPECTED TONIGHT...WILL JUST GO WITH THE MENTION IN
THE HWO. AS FOR WINDS...GRADIENT ALREADY QUITE STRONG...AND TOP OF
THE CHANNEL MIXING WINDS OFF THE NAM BY THE AFTERNOON ARE PEGGED
TO BE UP OVER 40 KTS AT MOST SITES IN MN. HOWEVER...OBSERVED
WINDS YESTERDAY CAME IN A BIT LOWER THAN WHAT THE NAM WOULD HAVE
SUGGESTED...AND EXPECT A SIMILAR PERFORMANCE ON SOUTH WINDS
TODAY...WITH MARGINAL ADVY WINDS EXPECTED AT BEST. LIKE THE
HEAT...WILL GO AS FAR AS MENTIONING THE STRONG SYNOPTIC WINDS IN
ONLY THE HWO.

FOR THE REST OF THE FORECAST...MONDAY AND ESPECIALLY TUESDAY ARE
LOOKING QUITE COOL...WITH MIXING UP TO H8 ON THE NAM SHOWING HIGHS
ONLY GETTING INTO THE 60S/LOWER 70S BOTH DAYS...SO TOOK A GOOD
WHACK OUT OF TEMPERATURES MONDAY THROUGH TUESDAY NIGHT. BY TUESDAY
NIGHT...RETURN FLOW WILL BE IN PLACE ACROSS WRN MN...WITH THE
GFS/NAM/ECMWF SHOWING A NICE LITTLE SHORTWAVE AND ASSOCIATED
ISENTROPIC LIFT COMING ACROSS NEB/SODAK AND WORKING TOWARD SW MN BY
WEDNESDAY MORNING. IF THIS IS STILL THERE WITH LATER RUNS...WILL
PROBABLY NEED TO INCREASE POPS IN THE SW LATE TUESDAY NIGHT INTO
WEDNESDAY MORNING. AFTER THAT...SIGNAL FOR PRECIP IS NOT VERY
STRONG UNTIL FRIDAY NIGHT/SATURDAY AS A COLD FRONT SETS UP CAMP
OVER THE AREA. GFS/ECMWF CONTINUE TO SHOW NEXT WEEKEND BEING
POTENTIALLY ACTIVE FROM THE RAINFALL PERSPECTIVE AS UPPER RIDGING
REMAINS MORE OR LESS PERSISTENT OFF TO THE EAST.

&&

.AVIATION.../18Z TAF ISSUANCE/

CDFNT SNAKING SSWWD FROM NW MN INTO ERN SD MAKING SLOW PROGRESS TO
THE E THUS FAR TDA. ONCE EARLY MORNING CONVECTION DISSIPATED
SHORTLY AFTER DAYBREAK...STORMS OVER CENTRAL-WESTERN MN HAVE BEEN
HARD TO COME BY...MAINLY DUE TO EFFECTIVE MORNING CAPPING AND
LATER ONSET OF STRONGER JETTING ALOFT. HAVE BEEN GETTING
INDICATIONS THAT THE CAP IS BREAKING WHICH WILL ALLOW CONVECTION
TO DEVELOP...MAINLY DUE TO ADDITIONAL CUMULUS DEVELOPMENT OVER
MUCH OF THE AREA. THIS WILL TRANSLATE TO SHWRS/TSTMS FORMING JUST
AHEAD OF AND ALONG THE FRONT ITSELF AS IT PUSHES EAST. TIMING FROM
THE 12Z TAFS LOOKED PRETTY GOOD SO HAVE JUST DELAYED THE ONSET BY
1-2 HRS IN THE 18Z TAFS BUT GENERALLY LEFT OTHER ELEMENTS ALONE.
ONCE THE CONVECTION PUSHES THRU...CLOUD DECKS WILL LOWER
SLIGHTLY...INCLUDING REACHING MVFR LEVELS FOR A FEW HOURS BEFORE
SCATTERING OUT DURG THE EARLY MORNING HOURS. HAVE THEN LEFT ONLY
HIGH SCT CLOUDS IN PLACE THRU TMRW MRNG...BUT THERE MAY BE SOME
LOWER CUMULUS CLOUDS DEVELOPMENT BY MID- TO LATE- TMRW AFTN.
REGARDING CONVECTION...HAVE GENERALLY GONE INTO THE LOW-END MVFR
TO HIGH-END IFR...BUT WILL MONITOR FOR WORSE CONDITIONS AND AMEND
AS NEEDED. WINDS WILL ALSO CONTINUE TO BE ON THE BREEZY SIDE FROM
THE SW...BRIEFLY TURNING TO NW IMMEDIATELY BEHIND THE CONVECTION
BEFORE SWITCHING BACK TO SW.

MSP...TIMING OF TSTMS LOOKS TO BE MAIN ISSUE WITH TAFS /AND ITS
ASSOCIATED PROBLEMS OF FLIGHT CONDITION DEGRADATION/. CDFNT OVER
WRN MN IS MAKING SLOW PROGRESS...SO THAT WITH LATEST MODEL
GUIDANCE INDICATING A SLIGHTLY LATER IMPACT OF STORMS...HAVE
DELAYED THE ONSET OF STORMS AT MSP BY A COUPLE OF HOURS AND ALSO
EXTENDED THE DURATION OF THE TEMPO GROUP. STILL LOOKS GOOD TO HAVE
IFR CONDITIONS ADVERTISED ATTM...BUT WOULD NOT BE SURPRISED IF
CONDITIONS BRIEFLY ARE WORSE IF/WHEN A STORM GOES DIRECTLY OVER
THE FIELD. MVFR CIGS WILL THEN FOLLOW FOR A FEW HOURS AFTER THE
STORMS AS THEY EXIT TO THE EAST...THEN VFR CONDITIONS LATE TONIGHT
THRU MUCH OF MONDAY. STRONG SW WINDS WILL CONTINUE THRU THIS
AFTN...AND DURING TSTM INITIALIZATION. HOWEVER, WINDS WILL BRIEFLY
SHIFT TO NW BEHIND THE STORMS BEFORE SETTLING BACK TO SW.
CONDITIONS IMPROVE TO VFR TMRW.

OUTLOOK...
.TUE...VFR/SKC. WINDS NW 5-10 KT.
.WED...VFR TO MVFR WITH SCTD SHWRS/TSTMS WEST. VFR EAST. S WINDS
10-15 KT.
.THU...VFR TO MVFR WITH ISOLD SHWRS/TSTMS NORTH. VFR CENTRAL AND
SOUTH. S WINDS AROUND 10 KT.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

JPC
Hazardous weather outlook, Jun 10, 1:21 PM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
121 PM CDT SUN JUN 10 2012

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
111000-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
121 PM CDT SUN JUN 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS THE ENTIRE OUTLOOK AREA. THE PRIMARY SEVERE THREATS
WILL BE FROM LARGE HAIL AND STRONG STRAIGHT LINE WINDS...THOUGH
AN ISOLATED TORNADO CAN NOT BE RULED OUT IN THE AFTERNOON. STORMS
ARE EXPECTED TO DEVELOP ALONG A COLD FRONT BETWEEN 2 PM AND 4 PM
IN WESTERN MINNESOTA AND WILL QUICKLY DEVELOP INTO A LINE THAT
WILL MOVE INTO EASTERN MINNESOTA DURING THE EVENING AND ACROSS
WESTERN WISCONSIN TONIGHT. IN ADDITION...UNSEASONABLY WARM
CONDITIONS ARE EXPECTED TODAY AHEAD OF THE COLD FRONT ACROSS SOUTH
CENTRAL AND EAST CENTRAL MINNESOTA INTO WESTERN WISCONSIN...WHERE
AFTERNOON HIGHS ARE AGAIN EXPECTED TO TOP OUT IN THE UPPER 80S TO
LOWER 90S. PLAN ON TAKING EXTRA PRECAUTIONS IF YOU WORK OR SPEND
AN EXTENDED PERIOD OF TIME OUTSIDE. STRONG SOUTH WINDS WILL RETURN
AHEAD OF THE COLD FRONT ACROSS THE MINNESOTA PORTION OF THE
OUTLOOK AREA BY LATE THIS MORNING. SUSTAINED WINDS OF 25 TO 30
MPH...WITH GUSTS BETWEEN 30 AND 40 MPH ARE EXPECTED BY THE
AFTERNOON EAST OF THE COLD FRONT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS OF THE AREA TUESDAY
NIGHT THROUGH SATURDAY. THOUGH THE MOST LIKELY PERIODS FOR STORMS
LOOKS TO BE TUESDAY NIGHT INTO WEDNESDAY FROM SOUTHWEST MINNESOTA
INTO CENTRAL MINNESOTA AND AGAIN FRIDAY NIGHT INTO SATURDAY
ACROSS THE ENTIRE OUTLOOK AREA. AT THIS TIME...THE SEVERE WEATHER
THREAT WITH ANY OF THIS ACTIVITY LOOKS LOW.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER THIS
AFTERNOON THROUGH THIS EVENING.

In the hours before

Special weather statement, Jun 10, 2:31 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
231 PM CDT SUN JUN 10 2012

MNZ043-102000-
MORRISON-
231 PM CDT SUN JUN 10 2012

...THUNDERSTORMS MOVING INTO/DEVELOPING OVER MORRISON COUNTY THROUGH
300 PM CDT...

AT 229 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 5 MILES WEST OF RANDALL. THIS STORM WAS MOVING NORTHEAST
AT 45 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  CUSHING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 4629 9434 4626 9434 4623 9439 4621 9438
      4605 9458 4609 9465 4634 9461 4631 9454
      4634 9446 4634 9442
TIME...MOT...LOC 1932Z 204DEG 41KT 4613 9458

JPC

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 5:44 AM CDTSpecial Weather StatementMPXStevens31 min
Jun 10, 6:20 AM CDTSpecial Weather StatementMPXStevens25 min
Jun 10, 6:43 AM CDTSpecial Weather StatementMPXDouglas, Pope32 min
Jun 10, 3:03 PM CDTSpecial Weather StatementMPXDouglas27 min
Jun 10, 3:25 PM CDTSpecial Weather StatementMPXTodd35 min
Jun 10, 3:39 PM CDTSpecial Weather StatementMPXChippewa, Pope51 min
Jun 10, 3:47 PM CDTSevere Thunderstorm WarningMPXPope43 min
Jun 10, 3:55 PM CDTSevere Thunderstorm WarningMPXBenton, Morrison, Stearns31 min
Jun 10, 3:57 PM CDTSpecial Weather StatementMPXRedwood, Renville63 min
Jun 10, 4:01 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Pope, Swift29 min
Jun 10, 4:23 PM CDTSpecial Weather StatementMPXStearns, Todd67 min
Jun 10, 4:39 PM CDTSevere Thunderstorm WarningMPXMorrison, Todd66 min
Jun 10, 4:54 PM CDTSpecial Weather StatementMPXKandiyohi, Meeker, Renville36 min
Jun 10, 4:58 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker, Renville47 min
Jun 10, 5:01 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker, Morrison, Stearns, Todd44 min
Jun 10, 5:21 PM CDTSpecial Weather StatementMPXBrown39 min
Jun 10, 5:28 PM CDTSevere Thunderstorm WarningMPXBenton, Meeker, Morrison, Sherburne, Stearns, Wright62 min
Jun 10, 5:49 PM CDTSevere Thunderstorm WarningMPXBrown, McLeod, Nicollet, Renville, Sibley56 min
Jun 10, 6:33 PM CDTSpecial Weather StatementMPXBlue Earth, Brown, Martin, Watonwan57 min
Jun 10, 6:33 PM CDTSevere Thunderstorm WarningMPXBenton, Isanti, Kanabec, Mille Lacs, Morrison, Sherburne57 min
Jun 10, 6:37 PM CDTSpecial Weather StatementMPXAnoka, Carver, Hennepin, Wright53 min
Jun 10, 6:57 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Faribault, Martin, Watonwan48 min

Nearby

Special Weather Statements in Minnesota, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.